Education

Ph.D Candidate in Applied and Interdisciplinary Mathematics
University of Michigan (September 2011 - present)

B.S. in Mathematics and Biophysics
The College of William and Mary (August 2007 - May 2011)

Publications

  • Johnson, C.R., Walch, O., "Critical Exponents: Old and new." Electronic Journal of Linear Algebra. (2012) http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol25_pp72-83.pdf

  • Johnson, C.R., Walch, O., "Commuting pairs of patterns and symmetric realizations." Electronic Journal of Linear Algebra. (2012) http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol25_pp84-91.pdf

  • Johnson, C.R., Lins, B., Walch, O., "The critical exponent for continuous conventional powers of doubly nonnegative matrices." Linear Algebra and its Applications. (2010)
    http://arxiv.org/abs/1008.3568

  • Johnson, C.R. and Marijuan, C. and Pisonero, M. and Walch, O., "Monomial Inequalities for Newton Coefficients and Determinantal Inequalities for p-Newton Matrices" in Notions of Positivity and the Geometry of Polynomials. Edited by Branden, P. and Passare, M. and Putinar, M. (2011)
    at Springer

    Selected Honors